Coronavirus (Covid-19): Latest updates and information
Skip to main content Skip to navigation

Further Publications

View Publications

View Journals        View Books and Chapters        View Conferences        View Other

Journals


  • Cohen, Ralph L., Jones, John D. S.. 2017. Gauge theory and string topology. Boletà­n de la Sociedad Matemática Mexicana, 23 (1), pp. 233-255, View
  • Adamaszek, Michal, Jones, J. D. S. (John D. S.). 2013. The symmetric join operad. Homology, Homotopy and Applications, Volume 15 (Number 2), pp. 245-265, View
  • Jones, J. D. S. (John D. S.), Garcia-Pulido, A.. Models for string homology. Mathematische Zeitschrift, View




Page 1 of 1